# SDR UALA2012101005744

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 63,370 hours, 22,439 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING STRIP BROKEN 12 ABC.  REPLACED 6 FOOT CABLE AND END CAPS AT ROW 12.
